CSN Login
Members Online: 15

And yet another "side-effect"?

luz del lago's picture
luz del lago
Posts: 452
Joined: Jul 2010

Good morning dear friends,

My hubby recently (about 3 weeks ago), had his last WBR treatment, and has been having 3-4 very loose bowel movements daily, since. He has lost about 10-12 lbs. and now tells me that he really doesn't have an appetite. ( He has always been a good eater). He had gained almost 40lbs. since his diagnosis in April 2010, so the weight loss didn't bother him. It is beginning to concern me. Told the Oncologist last week about this, but she didn't say much in this regard. He will be having his 2 month check-up CT scan this week. Because the cancer has appeared in some of his bones he will also begin getting Zomeda once a month and is now taking a Calcium (with vitamin D) supplement. Could that be causing the loose stools? Or is this yet another side-effect of the radiation? Of course, the fatigue, persists and that seems to be affecting him, mentally, as well as physically. Please share your experiences with this matter. Any ideas will be greatly appreciated. You all are my "go to" folks! Don't know what I would do without you all!

Continued blessings for all,

Lucy

medi_2's picture
medi_2
Posts: 506
Joined: Aug 2009

It has been my experience that taking medication can wreak havoc on your digestive system. If your Doc does not seem alarmed just keep him (your Hubby not your Doc) hydrated. Dehydration causes fatigue which in turn can cause depression.
Good Luck!
Medi

luz del lago's picture
luz del lago
Posts: 452
Joined: Jul 2010

Thank you, Medi! Showed my love articles and feedback on how important it is to stay hydrated. Made protein shake this morning and he has been drinking H2O all day.
God bless you,
Lucy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network